Article citationsMore>>

F. Magoulès, F. X. Roux and S. Salmon, “Optimal Discrete Transmission Conditions for a Nonoverlapping Domain Decomposition Method for the Helmholtz Equation,” SIAM Journal on Scientific Compting, Vol. 25, No. 5, 2004, pp. 1497-1515. doi:10.1137/S1064827502415351

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.